Fixpunkte in homogenen Räumen.

H.-J. Bartels

Monatshefte für Mathematik (1977)

  • Volume: 84, page 89-90
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Bartels, H.-J.. "Fixpunkte in homogenen Räumen.." Monatshefte für Mathematik 84 (1977): 89-90. <>.

author = {Bartels, H.-J.},
journal = {Monatshefte für Mathematik},
pages = {89-90},
title = {Fixpunkte in homogenen Räumen.},
url = {},
volume = {84},
year = {1977},

AU - Bartels, H.-J.
TI - Fixpunkte in homogenen Räumen.
JO - Monatshefte für Mathematik
PY - 1977
VL - 84
SP - 89
EP - 90
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.